Semiparametric efficiency bounds for microeconometric models : a survey

Author(s)

    • Severini, Thomas A.
    • Tripathi, Gautam

Bibliographic Information

Semiparametric efficiency bounds for microeconometric models : a survey

Thomas A. Severini, Gautam Tripathi

(Foundations and trends in econometrics, 6:3-4)

Now, c2013

  • : [pbk.]

Available at  / 1 libraries

Search this Book/Journal

Note

"This book is originally published as Foundations and trends in econometrics, volume 6 issues 3-4, ISSN: 1551-3076."--P. [4] of cover

Includes bibliographical references (p. 231-245)

Related Books: 1-1 of 1

Details

  • NCID
    BB1949037X
  • ISBN
    • 9781601987341
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Boston
  • Pages/Volumes
    ix, 245 p.
  • Size
    24 cm
  • Parent Bibliography ID
Page Top